I am a 29 year old male. I was previously diagnosed with essential tremor, for which I have been taking Propanolol 160 mg for six years. My current symptoms are constant tingling, soreness, and restlessness of the legs. I get spasms in the legs as well as arms. My right eye goes blurry when it is too hot or if I am in the bath. Also, I have been really sensitive to heat recently, and there is slurring of speech. My right eye also droops sometimes. My legs are weak, and I have balance issues. I have a positive Babinski and Hoffman sign. I would appreciate some advice on what condition this could be.
Welcome to icliniq.com.
I suggest you meet a neurologist in person for a detailed history and clinical examination.
For more information consult a neurologist online --> https://icliniq.com./ask-a-doctor-online/neurologist
Query: Hi doctor, I have had burning sensations on my skin since 14 years. I am also very much sensitive to touch, which feels like my entire body is bruised all over. It is so hard to explain, but that is the best way I can put it into words. I feel inflamed all over at times. I had a brain MRI before ... Read Full >>
Answer: Hi, Welcome to icliniq.com.I have read your question with care and understand your concerns. Let me explain some basics. Multiple sclerosis is found only in around 10% to 15% of people with pars planitis (eye inflammatory disease). It means that if 10 people have pars planitis then one of them will ... Read Full
Query: Hi doctor, I have a low grade burning sensation in the upper thigh on the right side, near the groin. I have the same burning sensation in the left arm, below the shoulder to forearm. I have heaviness in my legs with a sharp pain in the feet. It got started after taking Ativan. This burning is pret... Read Full >>
Answer: Hi, Welcome to icliniq.com. Your symptoms are related to anxiety or peripheral neuropathy. I have reviewed all your tests, (attachment removed to protect patient identity) and they are perfectly normal. You have vitamin B12 level in a higher range, and it is not a problem. Coming to this point, I ... Read Full
Query: Hello doctor, I had my first cataract surgery in the right eye four years back. Now again this year, I just had cataract surgery in the left eye. Just today, after three days of my second cataract surgery in the left eye, the vision in my right eye is not clear. When I am seeing contact names on my... Read Full >>
Answer: Hello, Welcome to icliniq.com. I understand your concern and want to assure you that it is usually just a benign increase in tearing in both eyes after surgery that causes such a picture. It settles down on its own and will not need any further treatment than your post-operative medication. In ca... Read Full
Ask your health query to a doctor online?Ask a Neurologist Now